Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Burning sensation while passing stools. Taking sitcom, using smuth cream, livoluk syrup. Cure?

while passing stool i am getting burning problem since from 2 to 3 month i have consulted with Dr.XXXXXXX, he has given the following medicine those are 1. Tab Sitcom, 2. Diltezam cream for local application thirce a daily,3 Smuth cream for local application thirce daily, 4 syrup Livoluk at bed time 5. Tab Zentel at bed time, as per the direction of the above doctor i have taken, but again i am getting the same problem now what to do?
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  2886
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi arunsthapathy,
I have read your question,
Without physical examination and medical history , I cannot conclude anything here, but mostly you may be suffering with hemorrhoids,constipation,and mostly anal fissures due to passage of hard stools,
I suggest you to take plenty of water , with fibrous food like oat meals and non-spicy items, A natural procedure in which take a tub , with luke-warm water and salt and sitting in it would give a temporary relief.

The Drugs you have mentioned should work well for you , and i Suggest you to discontinue Zentel As it is not related anywhere and its dosage is once in 6 months as well.

If yout problem persists , I suggest you to consult a gastroenterologist immediately.

Wishing you a good health,
DR.G.Gayatri devi.
Answered: Fri, 4 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor